Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 23 of 23 found articles
 
 
  Variable Hardy–Lorentz spaces associated with operators satisfying Davies–Gaffney estimates on metric measure spaces of homogeneous type
 
 
Title: Variable Hardy–Lorentz spaces associated with operators satisfying Davies–Gaffney estimates on metric measure spaces of homogeneous type
Author: He, Y.
Appeared in: Acta mathematica Hungarica
Paging: Volume 170 () nr. 1 pages 209-243
Year: 2023-05-24
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 23 of 23 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands